Subhajit Ghosh

Home        Research        Teaching        Computer Programs        Collaborators

My broad research interest includes the following:

Visit my MathSciNet profile here (requires subscription).

Visit my Google Scholar profile here.

Latest preprints and papers are listed below.

  1. Subhajit Ghosh, Total variation Cutoff for the transpose top-2 with random shuffle, Journal of Theoretical Probability, volume 33, issue 4, p. 1832-1854 (2020).
  2. arXiv version.
  3. Subhajit Ghosh, Total variation Cutoff for the flip-transpose top with random shuffle, ALEA-Latin American Journal of Probability and Mathematical Statistics, volume 18, article 36, p. 985-1006 (2021).
  4. arXiv version.
  5. Subhajit Ghosh, Cutoff phenomenon for the warp-transpose top with random shuffle, Journal of Algebraic Combinatorics: An International Journal.
  6. arXiv version.
    Extended abstract appeared in the 32nd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC, 2020), visit here for the conference proceedings.
  7. Subhajit Ghosh and Murali K. Srinivasan, A q-analog of the adjacency matrix of the n-cube, Algebraic Combinatorics, volume 6, no. 3, p. 707-725 (2023).
  8. arXiv version.
  9. Subhajit Ghosh,   Aldous-type spectral gap results for the complete monomial group.
  10. arXiv version.